Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Molluscum Contagiosm
Aug 15, 2002

I need advice. I hm a long term Pwa since 1985. I am trying hard to get strong but with low t-cells , I am unsightly. I swim daily in order to regain muscle mass. I feel at a dead end. People are so cruel in their remarks and have told me I was weird and looking at their children. Not so. I need advice for coping for hostile overprotective parents. I am on a new experimental med of tipinovir: 5 bottles twice a day. I feel like a 42 year old, with acne. The dermtologist treats each site with a needle.Are their other options? I am geting tired of fighting.

Response from Dr. Henry

T-20 should soon be available to help some as well. I assume your nutritional and hormone (thyroid/testosterone) status is OK. Your situation can be depressing for most so seeing a psychiatrist/psychologist can help with the coping. Hang in there! KH


Previous
mistaken diagnosis
Next
cosmetic surgery

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement